# SDR ASOA201805093035

- Difficulty date: May 9, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 30,103 hours, 19,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  THE CARGO DOOR SILL WAS CORRODED AROUND FASTNERS TO STRUCTURE AT FRAMES 66 - 67.  MAINTENANCE REPLACED THE LOWER FRAME DOOR BEAM IAW SRM 51-40-02./
